Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Reddish dry patches on the hand. Due to cold weather? Numbness in the hands

Hi, I have these dry red patches on the back of my hands that basically look like a fingerless glove. What exactly is this? I m thinking it might be caused by the cold weather recently ( 40 F) because, thinking back, I would sometimes really feel numbness in my hands whenever I had to carry something outside. It doesn t hurt or itch , but just feels really dry and uncomfortable if I stretch the skin.
Asked On : Mon, 18 Feb 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for posting your query.
Your problem looks like contact dermatitis due to detergents rather than due to clod weather as you have mentioned that is is dry. But your numbness points out to skin manifestation of cold weather too. This has to be confirmed by a dermatologist nearby as the treatment for these two conditions vary from each other.
Good day
Answered: Tue, 19 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor